# SDR AALA20040862

- Difficulty date: August 8, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE FROM 31H TO 37H TEST CIRCUIT ONLY.  REPLACED EMERGENCY LIGHTS CONTROL MODULE BATTERY PACK FOR EMERGENCY ESCAPE PATH LIGHTS FROM 31H TO 37H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
